Please use this identifier to cite or link to this item:
Main Title: On a perturbation bound for invariant subspaces of matrices
Author(s): Karow, Michael
Kressner, Daniel
Type: Article
Language Code: en
Abstract: Given a nonsymmetric matrix A, we investigate the effect of perturbations on an invariant subspace of A. The result derived in this paper differs from Stewart's classical result and sometimes yields tighter bounds. Moreover, we provide norm estimates for the remainder terms in well-known perturbation expansions for invariant subspaces, eigenvectors, and eigenvalues.
Issue Date: 13-May-2014
Date Available: 14-Dec-2017
DDC Class: 518 Numerische Analysis
Subject(s): invariant subspaces
perturbation theory
quadratic matrix equation
Journal Title: SIAM Journal on Matrix Analysis and Applications
Publisher: Society for Industrial and Applied Mathematics
Publisher Place: Philadelphia, Pa.
Volume: 35
Issue: 2
Publisher DOI: 10.1137/130912372
Page Start: 599
Page End: 618
EISSN: 1095-7162
ISSN: 0895-4798
Appears in Collections:FG Numerische Lineare Algebra » Publications

Files in This Item:
File Description SizeFormat 
2014_karow_et-al.pdf447.54 kBAdobe PDFThumbnail

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.